# SDR AALA20150710004

- Difficulty date: July 10, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- Aircraft time: 45,818 hours, 22,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STATION 1380 & LONGERON 14L.  ACCOMPLISHED EXTERNAL DOUBLER REPAIR IAW SRM 53-01-00-001.
